EconPapers    
Economics at your fingertips  
 

On Asymptotic Behaviour of Solutions to ð ‘› -Dimensional Systems of Neutral Differential Equations

H. Šamajová and E. Špániková

Abstract and Applied Analysis, 2011, vol. 2011, 1-19

Abstract:

This paper presents the properties and behaviour of solutions to a class of n -dimensional functional differential systems of neutral type. Sufficient conditions for solutions to be either oscillatory, or l i m 𠑡 → ∞ 𠑦 𠑖 ( t ) = 0, or l i m 𠑡 → ∞ | 𠑦 𠑖 ( t ) | = ∞ , 𠑖 = 1 , 2 , … , 𠑛 , are established. One example is given.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/791323.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/791323.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:791323

DOI: 10.1155/2011/791323

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:791323